MAUDE Adverse Event Report: BRIVANT LIMITED VICTORY ¿; WIRE, GUIDE, CATHETER

BRIVANT LIMITED VICTORY ¿; WIRE, GUIDE, CATHETER
Model Number VICTORY 18 (300CM, 30G)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The loading came off.

Brand Name
VICTORY ¿
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BRIVANT LIMITED
340 lake hazeltine dr
chaska MN 55318
MDR Report Key18949378
Report Number18949378
Device Sequence Number20602637
Product Code DQX
UDI-Device Identifier08714729826736
UDI-Public(01)08714729826736
Combination Product (Y/N)N
Initial Reporter StateWA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2023
Report Date (Section F) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVICTORY 18 (300CM, 30G)
Device Catalogue NumberH74939233300300
Device Lot Number6763961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/21/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/21/2024
Usage of Device Unknown
Patient Sequence Number1
Patient Age47 YR
Patient SexFemale
Date Report Sent to FDA11/21/2023